×

zbMATH — the first resource for mathematics

Infinitely many solutions for a class of nonlinear impulsive differential equations with periodic boundary conditions. (English) Zbl 1222.34031
Summary: We consider the existence of solutions for a class of nonlinear impulsive problems with periodic boundary conditions. By using critical point theory, we obtain some existence theorems of infinitely many solutions for the nonlinear impulsive problem when the impulsive functions are superlinear. We extend and improve some recent results.

MSC:
34B37 Boundary value problems with impulses for ordinary differential equations
34B08 Parameter dependent boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] George, R.K.; Nandakumaran, A.K.; Arapostathis, A., A note on controllability of impulsive systems, J. math. anal. appl., 241, 276-283, (2000) · Zbl 0965.93015
[2] Jiang, G.; Lu, Q., Impulsive state feedback control of a predator – prey model, J. comput. appl. math., 200, 193-207, (2007) · Zbl 1134.49024
[3] Nenov, S., Impulsive controllability and optimization problems in population dynamics, Nonlinear anal., 36, 881-890, (1999) · Zbl 0941.49021
[4] Rabinowitz, P.H., ()
[5] Mawhin, J.; Willem, M., Critical point theory and Hamiltonian systems, (1989), Springer-Verlag Berlin, p. 2 · Zbl 0676.58017
[6] Carter, T.E., Optimal impulsive space trajectories based on linear equations, J. optim. theory appl., 70, 277-297, (1991) · Zbl 0732.49025
[7] Carter, T.E., Necessary and sufficient conditions for optimal impulsive rendezvous with linear equations of motion, Dynam. control, 10, 219-227, (2000) · Zbl 0980.93058
[8] Liu, X.; Willms, A.R., Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft, Math. probl. eng., 2, 277-299, (1996) · Zbl 0876.93014
[9] Prado, A.F.B.A., Bi-impulsive control to build a satellite constellation, Nonlinear dyn. syst. theory, 5, 169-175, (2005) · Zbl 1128.70015
[10] Gao, S.; Chen, L.; Nieto, J.J.; Torres, A., Analysis of a delayed epidemic model with pulse vaccination and saturation incidence, Vaccine, 24, 6037-6045, (2006)
[11] Chu, J.; Nieto, J.J., Impulsive periodic solutions of first-order singular differential equations, Bull. lond. math. soc., 40, 1, 143-150, (2008) · Zbl 1144.34016
[12] Ahmad, B.; Nieto, J.J., Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions, Nonlinear anal. TMA, 69, 10, 3291-3298, (2008) · Zbl 1158.34049
[13] Li, J.; Nieto, J.J.; Shen, J., Impulsive periodic boundary value problems of first-order differential equations, J. math. anal. appl., 325, 226-236, (2007) · Zbl 1110.34019
[14] Nieto, J.J.; O’Regan, D., Variational approach to impulsive differential equations, Nonlinear anal. RWA, 10, 680-690, (2009) · Zbl 1167.34318
[15] Zhang, Z.; Yuan, R., An application of variational methods to Dirichlet boundary value problem with impulses, Nonlinear anal. RWA, 11, 155-162, (2010) · Zbl 1191.34039
[16] Zhou, J.; Li, Y., Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects, Nonlinear anal. TMA, 71, 2856-2865, (2009) · Zbl 1175.34035
[17] Sun, J.; Chen, H., Multiplicity of solutions for a class of impulsive differential equations with Dirichlet boundary conditions via variant Fountain theorems, Nonlinear anal. RWA, 11, 4062-4071, (2010) · Zbl 1208.34031
[18] Sun, J.; Chen, H.; Yang, L., The existence and multiplicity of solutions for an impulsive differential equation with two parameters via variational method, Nonlinear anal. TMA, 73, 440-449, (2010) · Zbl 1198.34037
[19] Sun, J.; Chen, H.; Nieto, J.J.; Otero-Novoa, M., Multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects, Nonlinear anal. TMA, 72, 4575-4586, (2010) · Zbl 1198.34036
[20] Nieto, Juan J., Variational formulation of a damped Dirichlet impulsive problem, Appl. math. lett., 23, 940-942, (2010) · Zbl 1197.34041
[21] Chen, L.; Sun, J., Nonlinear boundary value problem for first order impulsive functional differential equations, J. math. anal. appl., 318, 726-741, (2006) · Zbl 1102.34052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.